# SDR DALA2020030301583

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 19,622 hours, 7,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3826 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE . CORRECTIVE ACTION: REPLACED. (1506837).
